- -

An equivalence of results in C*-algebra valued b-metric and b-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An equivalence of results in C*-algebra valued b-metric and b-metric spaces

Show full item record

Dung, NV.; Le Hang, VT.; Dolicanin-Djekic, D. (2017). An equivalence of results in C*-algebra valued b-metric and b-metric spaces. Applied General Topology. 18(2):241-253. doi:10.4995/agt.2017.5185

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89581

Files in this item

Item Metadata

Title: An equivalence of results in C*-algebra valued b-metric and b-metric spaces
Author: Dung, Nguyen Van Le Hang, Vo Thi Dolicanin-Djekic, Diana
Issued date:
Abstract:
[EN] In this paper, we first construct ab-metric, which is a special type ofC∗-algebra-valuedb-metrics, from a givenC∗-algebra-valuedb-metricand prove some equivalences between them. Then we show that notonly fixed point ...[+]
Subjects: Metric , b-metric , C∗-algebra-valued metric , C∗-algebra-valued b-metric , Fixed point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.5185
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.5185
Type: Artículo

This item appears in the following Collection(s)

Show full item record